# SDR ASOA2013080908855

- Difficulty date: August 6, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 22,495 hours, 15,650 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED AIR DUCT WARNING MESSAGE, FOLLOWED BY LOSS OF PRESSURIZATION.  ACFT RETURNED TO DEPARTURE.  EMERGENCY DECLARED.   R  & R AILERON IAW AMM 30-12-12,  SYS CHECKED GOOD.  NO DEFECTS NOTED.
